Minimal abelian automorphism groups of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995), p. 121-135
@article{RSMUP_1995__94__121_0,
     author = {Hegarty, Peter V.},
     title = {Minimal abelian automorphism groups of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     pages = {121-135},
     zbl = {0846.20024},
     mrnumber = {1370908},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__121_0}
}
Hegarty, Peter V. Minimal abelian automorphism groups of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995) pp. 121-135. http://www.numdam.org/item/RSMUP_1995__94__121_0/

[1] J.E. Adney - T. Yen, Automorphisms of a p-group, Illinois J. Math., 9 (1965), pp. 137-143. | MR 171845 | Zbl 0125.28803

[2] J. Dixon, Problems in Group Theory, Blaisdell, New York (1976). | Zbl 0153.34901

[3] B.E. Earnley, On finite groups whose group of automorphisms is Abelian, Ph. D. thesis, Wayne State University, 1975, Dissertation Abstracts, V. 36, p. 2269 B.

[4] R. Faudree, A note on the automorphism group of a p-group, Proc. Amer. Math. Soc., 19 (1968), pp. 1379-1382. | MR 248224 | Zbl 0169.03301

[5] J. Flynn - D. MACHALE - E. A. O'BRIEN - R. SHEEHY, Finite groups whose automorphism groups are 2-groups, Proc. R. Ir. Acad., 94A, No. 2 (1994), pp. 137-145. | MR 1369026 | Zbl 0847.20015

[6] O.J. Huval, A note on the outer automorphisms of finite nilpotent groups, Amer. Math. Monthly (1966), pp. 174-175. | MR 1533639 | Zbl 0135.05303

[7] D. Machale - R. Sheehy, Finite groups with odd order automorphism groups, Proc. R. Ir. Acad., to appear. | MR 1660371 | Zbl 0847.20028

[8] G.A. Miller, A non-Abelian group whose group of automorphisms is Abelian, Messenger Math., 43 (1913), pp. 124-125. | JFM 44.0166.02

[9] M. Morigi, On p-groups with Abelian automorphism group, Rend. Sem. Mat. Univ. Padova, 92 (1994). | Numdam | MR 1320477 | Zbl 0829.20028

[10] P.R. Sanders, The central automorphisms of a finite group, J. London Math. Soc., 44 (1969), pp. 225-228. | MR 248208 | Zbl 0169.34004